MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS PULMO-AIDE; NEBULIZER (DIRECT PATIENT INTERFACE)

DEVILBISS HEALTHCARE DEVILBISS PULMO-AIDE; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 5650I
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Drive medical was notified of an incident involving a nebulizer compressor by the provider who reported that while in use, sparks came out from the damaged part of the power cord.The end user was not injured and did not seek medical attention.As part of its complaint review and evaluation process, drive medical will file an update if additional information becomes available.

Brand Name
DEVILBISS PULMO-AIDE
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key25634801
Report Number2515872-2026-00017
Device Sequence Number9561922
Product Code CAF
UDI-Device Identifier00885304000907
UDI-Public(01)00885304000907
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K923888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5650I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown